# SDR C2XA08TY047

- Difficulty date: April 29, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N26549
- Make and model: Emb EMB-145LR
- Aircraft serial: 145571
- Aircraft time: 14,392 hours, 11,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BULB ON SERVICE DOOR IAW EMB 145AMM 33-50-10, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
